# SDR CA150728004

- Difficulty date: July 9, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Ayres S2RT34NORMAL
- Engine: Pwa PT6A34
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

(CAN) DURING TAKEOFF, THE PILOT REPORTED LOSING POWER FORCING A LANDING IN A CORN FIELD.  ENGINE KEPT RUNNING FOR SOME 40 SECONDS AFTER THE FORCED LANDING.  NTSB IS IN CHARGE OF THE INVESTIGATION AND ASSISTANCE WAS REQUIRED.
